Nihonkai Mathematical Journal

A note on Galois embedding and its application to $\mathbb P^n$

Hisao Yoshihara

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show a condition that a Galois covering $\pi : V \longrightarrow \mathbb P^n$ is induced by a Galois embedding. Then we consider the Galois embedding for $\mathbb P^n$. If the Galois group $G$ is abelian, then $G \cong \bigoplus\limits^{n} Z_d$ and the projection $\pi$ can be expressed as $\pi(X_0:X_1: \cdots :X_n)=({X_0}^d:{X_1}^d:\cdots:{X_n}^d)$.


This work is based on research 15K04813 supported by Grant-in-Aid for Scientific Research (C) from Japan Society for the Promotion of Science.

Article information

Nihonkai Math. J., Volume 28, Number 2 (2017), 99-104.

Received: 22 September 2016
Revised: 13 May 2017
First available in Project Euclid: 26 April 2018

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14N05: Projective techniques [See also 51N35] 14N10: Enumerative problems (combinatorial problems)
Secondary: 14J99: None of the above, but in this section

Galois embedding Galois group projective space


Yoshihara, Hisao. A note on Galois embedding and its application to $\mathbb P^n$. Nihonkai Math. J. 28 (2017), no. 2, 99--104.

Export citation


  • I. Dolgachev, Reflection group in algebraic geometry, Bull. Amer. Math. Soc. 45 (2008), 1–60.
  • J. Harris, Galois groups of enumerative problems, Duke Math. J. 46 (1979), 685–724.
  • M. Namba, Branched coverings and algebraic functions, Pitman Research Notes in Mathematics Series 161.
  • H. Yoshihara, Galois points for plane rational curves, Far East J. Math. Sci. 25 (2007), 273–284.
  • H. Yoshihara, Galois embedding of algebraic variety and its application to abelian surface, Rend. Semin. Mat. Univ. Padova 117 (2007), 69–85.